Retracts of the pseudo-arc
Colloquium Mathematicae (1968)
- Volume: 19, Issue: 2, page 235-239
- ISSN: 0010-1354
Access Full Article
topHow to cite
topJ. L. Cornette. "Retracts of the pseudo-arc." Colloquium Mathematicae 19.2 (1968): 235-239. <http://eudml.org/doc/262941>.
@article{J1968,
author = {J. L. Cornette},
journal = {Colloquium Mathematicae},
keywords = {topology},
language = {eng},
number = {2},
pages = {235-239},
title = {Retracts of the pseudo-arc},
url = {http://eudml.org/doc/262941},
volume = {19},
year = {1968},
}
TY - JOUR
AU - J. L. Cornette
TI - Retracts of the pseudo-arc
JO - Colloquium Mathematicae
PY - 1968
VL - 19
IS - 2
SP - 235
EP - 239
LA - eng
KW - topology
UR - http://eudml.org/doc/262941
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.